Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 8:22 AM CDT for Comal County, Gonzales County, Guadalupe County, Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2025, 8:22 AM CDT (13:22 UTC)
- Expired
- Jun 12, 2025, 2:13 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Comal County, TX, Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Comal River at New Braunfels (NBCT2). The gauge peaked at 13.49 ft at Jun 12, 2025, 10:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:43 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 6:43 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 643 AM CDT Thu Jun 12 2025 ...New AVIATION (12Z TAFS)... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Thu Jun 12 2025 Primary focus this morning is to hone in on the timing of lingering storm coverage. Expecting TSRA to linger at SAT and SSF through 13-15Z followed by a quick round of MVFR mid to late morning and early afternoon, followed by VFR and quiet weather likely for the remainder of the day. A return to MVFR is expected tonight after 06Z at AUS, SAT, and SSF. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...MMM
In the hours before
Local storm report, Jun 12, 4:49 AM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
449 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM Rain 2 N Cibolo 29.60N 98.25W
06/12/2025 M6.10 Inch Guadalupe TX Public
&&
JRLocal storm report, Jun 12, 4:59 AM CDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
459 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM Flash Flood 4 S San Marcos 29.83N 97.94W
06/12/2025 Hays TX Emergency Mngr
Low water crossing closed due to cottonwood
creek along Old Bastrop Hwy at Capistrano
Dr.
&&
MBSpecial weather statement, Jun 12, 5:04 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
504 AM CDT Thu Jun 12 2025
TXZ205-221-121045-
Bexar TX-Wilson TX-
504 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of central Wilson and
southeastern Bexar Counties through 545 AM CDT...
At 503 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stinson Municipal Airport, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Floresville, Poth, Stockdale, Stinson Municipal Airport,
Kosciusko, Elmendorf, Calaveras Lake, Sutherland Springs, Sandy Oaks,
Buena Vista, Mitchell Lake, Losoya, Parita, Southton, Canada Verde,
Thelma, Brooks City Base, and Braunig Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2920 9863 2938 9859 2929 9786 2908 9792
2904 9798
TIME...MOT...LOC 1003Z 282DEG 37KT 2928 9853
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 5:43 AM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
543 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM Flash Flood 1 WSW Windcrest 29.51N 98.40W
06/12/2025 Bexar TX Trained Spotter
High water rescue on I-35 near the Windcrest
Business Park.
&&
BFSpecial weather statement, Jun 12, 5:49 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
549 AM CDT Thu Jun 12 2025
TXZ222>225-121130-
Karnes TX-Lavaca TX-De Witt TX-Gonzales TX-
549 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of DeWitt, southeastern
Karnes, southeastern Gonzales and southwestern Lavaca Counties
through 630 AM CDT...
At 549 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shiner to near Goliad. Movement was east at 20
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Nordheim, Cheapside,
Thomaston, Hochheim, Westhoff, Worthing, Edgar, Terryville,
Meyersville, Koerth, Glaze City, Mont, Sweet Home, Dreyer, and
Arneckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2905 9705 2887 9730 2890 9734 2892 9742
2872 9770 2948 9741 2949 9690
TIME...MOT...LOC 1049Z 259DEG 17KT 2943 9719 2871 9748
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Jun 12, 6:46 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
646 AM CDT Thu Jun 12 2025
TXZ204-219-220-121230-
Frio TX-Atascosa TX-Medina TX-
646 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 730 AM
CDT...
At 645 AM CDT, Doppler radar was tracking a strong thunderstorm near
Devine, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Devine, Poteet, Lytle, Natalia, Moore, Bigfoot, Schattel, Iuka,
Amphion, Kyote, and Rossville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2906 9902 2924 9886 2912 9850 2884 9876
TIME...MOT...LOC 1145Z 302DEG 11KT 2912 9886
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
05The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.